# SDR ABXA9800887

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 995760020N
- Condition: Cracked
- Location: Rt Te Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C-INSPECTION, FOUND THE RIGHT FLAP OUTBOARD HINGE FITTING, INBOARD ATTACH ANGLE CRACKED.  REPLACED ATTACH ANGLE IAW DC9 SRM CHAPTERS 51-30-1, 51-30-2, AND 51-30-5.
